# SDR SWIA2021091561082

- Difficulty date: September 7, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N274SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000736
- Aircraft time: 7,006 hours, 5,103 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: NAS630627D
- Condition: Worn
- Location: Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON CONTROL SYSTEM INBOARD PCU FAILED BACKLASH FUNCTIONAL TEST.   (C-CHECK RO 9/14/21) / REMOVED AND REPLACED RH IB PCU TOGGLE LINK TO AILERON SURFACE BOLT, BUSHING, AND WASHERS, AND RE-CHECKED RH AILERON IB PCU BACKLASH. BACKLASH IS WITHIN SPECS. ASSET 7402, DUE 5-11-22, ASSET 8561, DUE 9-29-21, ASSET 8578, DUE 3-8-22.
